# SDR 07FDEA03652

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53980664204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SKIN PANEL C78/80, P 45-50 RT, IN SERVICE PANEL AREA.  REPAIR PERFORMED BY BLEND OUT UNTIL CORROSION REMOVAL AND REPLACING THE TOILET SERVICE DOOR WITH COVER A539-809076-200 IAW EA 6-5330-79575 AND   RAS/DATLS/0001961/2004 ISS A.
